# SDR VNAA0805002

- Difficulty date: May 1, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 9,519 hours, 9,934 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AT 125KTS, RECEIVED AN ITT INDICATION ON THE NR 2 ENGINE.  CREW ELECTED TO ABORT THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE MDC AND FOUND THE OVERTEMP TO BE 902 FOR 3.2 SECONDS IN AREA A ON THE RIGHT HAND ENGINE.  MAINTENANCE COMPLIED WITH THE REJECTED TAKEOFF INSPECTION.  OPERATIONAL CHECKS WERE GOOD AND NO DEFECTS NOTED AT THIS TIME IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
